# SDR ORJA9628

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ROW 11-16 WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY BATTERIES FOR ROWS 11-16.  OPS CHECK NORMAL.  (M)
